# SDR DALA1160443134

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 4,229 hours, 2,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 18A EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  FOUND CONNECTOR LOOSE FROM SEAT HARNESS.  RECONNECTED AND RESECURED SAME.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
